Ayuda
Ir al contenido

Dialnet


About Lebesgue inequalities on the classes of generalized Poisson integrals

  • Autores: A. S. Serdyuk, T.A. Stepanyuk
  • Localización: Jaen journal on approximation, ISSN 1889-3066, ISSN-e 1989-7251, Vol. 12, Nº. 0, 2020-2021, págs. 25-40
  • Idioma: inglés
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • We establish asymptotically best possible Lebesgue-type inequalities on the sets Cαβ,τ C, of generalized Poisson integrals from continuous periodic functions. We prove that obtained estimates are also asymptotically exact on some important subsets Cαβ,τ C(ε).


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno